Alert archive / California / Frost Advisories in 2008

Frost Advisory 7, NWS San Francisco Bay Area, CA

December 16, 20088 counties in California

NWS San Francisco Bay Area, CA issued this frost advisory at Dec 16, 2008, 2:14 PM PST for 8 counties in California. It took effect at Dec 16, 2008, 10:00 PM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2008, 2:14 PM PST (22:14 UTC)
In effect from
Dec 16, 2008, 10:00 PM PST
Expired
Dec 17, 2008, 9:00 AM PST
In force
11 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 10.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2008-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2008-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 162214
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
214 PM PST TUE DEC 16 2008


CAZ506-171300-
/O.UPG.KMTR.FZ.A.0001.081217T0600Z-081217T1700Z/
/O.NEW.KMTR.FZ.W.0001.081217T0600Z-081217T1700Z/
NORTH BAY INTERIOR VALLEYS-
214 PM PST TUE DEC 16 2008

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
WEDNESDAY...
...FREEZE WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED
A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM PST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 20S...WITH
EVEN SOME TEENS POSSIBLE IN AREAS OF THE NORTH BAY VALLEYS DURING THE
EARLY MORNING HOURS OF WEDNESDAY. ACTION SHOULD BE TAKEN TO
PROTECT PLANTS AND ANIMALS SENSITIVE TO THESE TEMPERATURES DURING
THIS PERIOD OF DANGEROUSLY COLD CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

CAZ510-513-528-171300-
/O.NEW.KMTR.FZ.W.0001.081217T0600Z-081217T1700Z/
EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
214 PM PST TUE DEC 16 2008

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED
A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM PST WEDNESDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 20S DURING
THE EARLY MORNING HOURS OF WEDNESDAY. ACTION SHOULD BE TAKEN TO
PROTECT PLANTS AND ANIMALS SENSITIVE TO THESE TEMPERATURES DURING
THIS PERIOD OF DANGEROUSLY COLD CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

CAZ505-508-509-529-530-171300-
/O.NEW.KMTR.FR.Y.0007.081217T0600Z-081217T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
214 PM PST TUE DEC 16 2008

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM PST WEDNESDAY. 

TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S DURING
THE EARLY MORNING HOURS OF WEDNESDAY. ACTION SHOULD BE TAKEN TO
PROTECT PLANTS AND ANIMALS SENSITIVE TO THESE TEMPERATURES DURING
THIS PERIOD OF COLD CONDITIONS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

STROBIN
3 follow-up statements
000 
WWUS76 KMTR 171116
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
316 AM PST WED DEC 17 2008

CAZ510-513-528-171230-
/O.CAN.KMTR.FZ.W.0001.000000T0000Z-081217T1700Z/
EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
316 AM PST WED DEC 17 2008

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS
CANCELLED THE FREEZE WARNING. 

TEMPERATURES ARE NEAR FREEZING EARLY THIS MORNING BUT TWO CONSECUTIVE
HOURS OF TEMPERATURES BELOW 28 DEGREES IS NO LONGER EXPECTED.

$$

CAZ508-171230-
/O.CAN.KMTR.FR.Y.0007.000000T0000Z-081217T1700Z/
SAN FRANCISCO BAY SHORELINE-
316 AM PST WED DEC 17 2008

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS
CANCELLED THE FROST ADVISORY. 

EVEN THOUGH ITS A COLD MORNING...TEMPERATURES AROUND THE BAY WILL
GENERALLY STAY ABOVE 35 DEGREES AND WIDESPREAD FROST IS NOT EXPECTED.

$$

CAZ506-171700-
/O.CON.KMTR.FZ.W.0001.000000T0000Z-081217T1700Z/
NORTH BAY INTERIOR VALLEYS-
316 AM PST WED DEC 17 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AS OF 3 AM THE TEMPERATURE AT SANTA ROSA WAS 25 DEGREES WITH 31 AT
NAPA. FREEZING TEMPERATURES WILL CONTINUE THROUGH 9 AM ACROSS THE
NORTH BAY VALLEYS. ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND ANIMALS
SENSITIVE TO THESE TEMPERATURES DURING THIS PERIOD OF DANGEROUSLY
COLD CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE OCCURRING. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

CAZ505-509-529-530-171700-
/O.CON.KMTR.FR.Y.0007.000000T0000Z-081217T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
316 AM PST WED DEC 17 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AS OF 3 AM TEMPERATURES HAVE DROPPED INTO THE LOWER TO MID 30S.
ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND ANIMALS SENSITIVE TO
THESE TEMPERATURES DURING THIS PERIOD OF COLD CONDITIONS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS76 KMTR 171247
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
447 AM PST WED DEC 17 2008

CAZ506-171700-
/O.CON.KMTR.FZ.W.0001.000000T0000Z-081217T1700Z/
NORTH BAY INTERIOR VALLEYS-
447 AM PST WED DEC 17 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AS OF 4 AM THE TEMPERATURE AT SANTA ROSA AND NAPA WAS 28 DEGREES.
FREEZING TEMPERATURES WILL CONTINUE THROUGH 9 AM ACROSS THE NORTH
BAY VALLEYS. ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND ANIMALS
SENSITIVE TO THESE TEMPERATURES DURING THIS PERIOD OF DANGEROUSLY
COLD CONDITIONS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE OCCURRING.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

CAZ505-509-529-530-171700-
/O.CON.KMTR.FR.Y.0007.000000T0000Z-081217T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
447 AM PST WED DEC 17 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AS OF 4 AM TEMPERATURES HAVE DROPPED INTO THE LOWER TO MID 30S.
ACTION SHOULD BE TAKEN TO PROTECT PLANTS AND ANIMALS SENSITIVE TO
THESE TEMPERATURES DURING THIS PERIOD OF COLD CONDITIONS.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS76 KMTR 171648
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
848 AM PST WED DEC 17 2008

CAZ506-171800-
/O.EXP.KMTR.FZ.W.0001.000000T0000Z-081217T1700Z/
NORTH BAY INTERIOR VALLEYS-
848 AM PST WED DEC 17 2008

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. 

TEMPERATURES AROUND THE NORTH BAY VALLEYS ARE BEGINNING TO WARM
ABOVE FREEZE WARNING THRESHOLDS OF 28 DEGREES...THEREFORE THE
FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. TEMPERATURES IN
THE NORTH BAY VALLEYS MADE IT INTO THE 20S OVER NIGHT WITH SANTA
ROSA REPORTING 24 DEGREES...BLACK POINT FALLING TO 27 DEGREES AND
PETALUMA REACHING A CHILLY LOW OF 18 DEGREES.

$$

CAZ505-509-529-530-171800-
/O.EXP.KMTR.FR.Y.0007.000000T0000Z-081217T1700Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
848 AM PST WED DEC 17 2008

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

TEMPERATURES ALONG SAN FRANCISCO AND MONTEREY COAST LINE HAVE
RISEN ABOVE FROST ADVISORY THRESHOLDS OF 29 TO 35
DEGREES...THEREFORE THE FROST ADVISORY HAS BEEN ALLOWED TO
EXPIRE. TEMPERATURES ALONG THE COAST DID REACH INTO THE LOW TO MID
30S LAST NIGHT WITH PT REYES REPORTING 31...PACIFICA 35...SANTA
CRUZ 36 AND MONTEREY REACHING 34 DEGREES.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Dec 16, 9:45 AM PST, 4 hours 29 minutes earlier.

Area forecast discussion, Dec 16, 9:45 AM PST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
945 AM PST TUE DEC 16 2008

.DISCUSSION...AS OF 9:15 AM PST TUESDAY...VERY ACTIVE MORNING SO FAR
WITH PLENTY OF SNOW REPORTS...SMALL HAIL...AND NUMEROUS MARINE
WARNINGS FOR ROTATION IN THE CELLS OFFSHORE. SFC OBS INDC ESE LOW
LEVEL WINDS...WHICH IS CONFIRMED BY THE COASTAL PROFILERS. THIS LOW
LEVEL SHEAR HAS CONTRIBUTED TO THE RIGHT MOVING LOW TOPPED SUPERCELLS
OFF THE COAST...AND ROTATION HAS BEEN SEEN IN THE SRM RADAR PRODUCTS.
THEREFORE...THERE HAVE BEEN A SIGNIFICANT NUMBER OF SPECIAL MARINE
WARNINGS ISSUED THIS MORNING. SNOW REPORTS HAVE INCLUDED 2 TO 4
INCHES OF SNOW IN THE SANTA CRUZ MOUNTAINS...WITH A MIX OF RAIN/SNOW
EARLY THIS MORNING INTO THE HOLLISTER VALLEY AS WELL AS THE NORTH BAY
VALLEYS.

SATL IMAGERY INDC THAT THE UPPER LOW IS WEST OF THE NORTHERN CA
COAST...MOVING SLOWLY SOUTH. LOOKS LIKE A VORT LOBE WILL BE ROTATING
INTO THE DISTRICT TODAY...MAINLY AFFECTING AREAS SOUTH OF THE GOLDEN
GATE. THEREFORE...HAVE EXTENDED THE WINTER WEATHER ADVISORY THROUGH
THE AFTERNOON FOR THE MOUNTAINS SOUTH OF SAN FRANCISCO. FCST HAS BEEN
UPDATED FOR THE EXTENSION OF THE WINTER WEATHER ADVISORY. AS SKIES
CLEAR TONIGHT...TEMPS WILL TAKE A DIVE WITH THE COLD AIRMASS IN
PLACE. WILL MOST LIKELY BE ISSUING A FREEZE WARNING FOR PORTIONS OF
THE DISTRICT TONIGHT AND WEDNESDAY MORNING.

MEDIA AND SPOTTERS PLEASE LET US KNOW OF ANY SNOW AND OR LARGE HAIL
REPORTS. THANKS.

&&

.AVIATION...AS OF 9:45 AM PST TUESDAY...SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS OUR AREA THROUGH THE EARLY
AFTERNOON HOURS WITH CIGS STAYING MOSTLY OVER 3KFT. ALTHOUGH WIND
WILL GENERALLY NOT BE AN ISSUE TODAY...SOME OF THE STORMS MAY
PRODUCE SMALL HAIL AND BRIEF HEAVY RAIN. BY LATER IN THE AFTERNOON
THE WINDS WILL START TO SWITCH TO MORE NORTH TO NORTHEAST WHICH WILL
HELP TO DRY OUT THE AREA. FOG IS EXPECTED OVER THE NORTH BAY
VALLEYS THROUGH MUCH OF THE NIGHT. FOR OTHER LOCATIONS...FOG DOES
NOT APPEAR LIKELY AT THIS TIME.
&&

.MARINE...AS OF 9:45 AM PST TUESDAY...MARINERS ARE URGED TO USE
EXTREME CAUTION TODAY AS SOME OF THE SHOWERS AND THUNDERSTORMS OVER
THE WATERS MAY CONTAIN SMALL HAIL...HEAVY RAIN...AND
WATERSPOUTS. NUMEROUS MARINE WEATHER STATEMENTS (SFOMWSMTR) HAVE
BEEN ISSUED SO FAR WITH MORE EXPECTED THROUGH THE EARLY AFTERNOON.
CONDITIONS WILL IMPROVE BY LATE IN THE AFTERNOON.
&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...WINTER WEATHER ADVISORY FOR TIL 10 AM FOR THE NORTH BAY
            VALLEYS AND NORTH BAY MOUNTAINS ABOVE 1000 FEET.
         ...WINTER WEATHER ADVISORY TIL 4 PM FOR THE MOUNTAINS SOUTH
            OF THE GOLDEN GATE ABOVE 1000 FEET IN ELEVATION.
     .TNGT...FREEZE WATCH FOR THE NORTH BAY VALLEYS.

&&

PUBLIC FORECAST: MHS
AVIATION/MARINE: BELL

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Dec 16, 6:00 AM PST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
600 AM PST TUE DEC 16 2008

CAZ006-505-508>510-513-516-528>530-161900-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SAN FRANCISCO PENINSULA COAST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
600 AM PST TUE DEC 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COAST AND VALLEYS OF THE
SAN FRANCISCO BAY AREA EXCEPT FOR THE NORTH BAY VALLEYS.

.DAY ONE...TUESDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY. SOME OF THE
HEAVIER SHOWERS AND THUNDERSTORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS
AND ALSO CONTAIN SMALL HAIL. HEAVY SHOWERS AND HAIL WILL PRODUCE
HAZARDOUS DRIVING CONDITIONS...MOTORISTS SHOULD SLOW DOWN AND ALLOW
EXTRA TIME TO REACH THEIR DESTINATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COOL WEATHER WILL CONTINUE THROUGH THE WEEK. OVERNIGHT LOWS
ON WEDNESDAY MORNING MAY DROP BELOW FREEZING FOR SEVERAL HOURS IN
SOME OF THE COLDEST INLAND VALLEY LOCATIONS. THERE WILL BE ANOTHER
CHANCE OF SHOWERS BY LATER THURSDAY AND FRIDAY AND THEN AGAIN BY
ABOUT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ507-511-512-517-518-161900-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-NORTH BAY MOUNTAINS-
EAST BAY HILLS AND THE DIABLO RANGE-SANTA CRUZ MOUNTAINS-
600 AM PST TUE DEC 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA
AND MONTEREY BAY AREA HILLS ABOVE 1000 FEET

.DAY ONE...TUESDAY

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 10 AM THIS MORNING.

A COLD WEATHER SYSTEM WILL CONTINUE TO SPREAD RAIN AND SNOW SHOWERS
AS WELL AS ISOLATED THUNDERSTORMS ACROSS THE REGION TODAY. SNOW
LEVELS WILL BE AROUND 1000 FEET. 1 TO 2 INCHES OF SNOW MAY FALL
ABOVE 1500 FEET IN THE MOUNTAINS...WITH LOCALLY HIGHER AMOUNTS ACROSS
THE HIGHEST PEAKS ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MAINLY DRY BUT COOL TO COLD WEATHER WILL PERSIST WEDNESDAY INTO
THURSDAY WITH FREEZING TEMPERATURES IN THE HILLS. BY THURSDAY NIGHT
AND FRIDAY THERE WILL BE ANOTHER CHANCE OF SHOWERS. ANOTHER STORM
WILL BRING THE NEXT CHANCE OF SHOWERS BY ABOUT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-161900-
NORTH BAY INTERIOR VALLEYS-
600 AM PST TUE DEC 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY VALLEYS

.DAY ONE...TUESDAY

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 10 AM THIS MORNING.

A FREEZE WATCH IS IN EFFECT FROM 10 PM THIS EVENING THROUGH 9 AM
WEDNESDAY MORNING FOR THE NORTH BAY VALLEYS.

A MIX OF RAIN AND SNOW SHOWERS WILL CONTINUE THIS MORNING WITH
PATCHY ICE AND LIGHT SNOW ACCUMULATIONS POSSIBLE DOWN TO THE VALLEY
FLOORS. SHOWERS WILL SLOWLY DECREASE BY THIS EVENING. AS SKIES CLEAR
OUT TONIGHT FREEZING TEMPERATURES WILL DEVELOP...PROMPTING THE
ISSUANCE OF FREEZE WATCH LATE TONIGHT THROUGH WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COOL WEATHER WILL CONTINUE THROUGH THE WEEK. OVERNIGHT LOWS
ON WEDNESDAY MORNING MAY DROP BELOW FREEZING FOR SEVERAL HOURS IN
SOME OF THE COLDEST INLAND VALLEY LOCATIONS. THERE WILL BE ANOTHER
CHANCE OF SHOWERS BY LATER THURSDAY AND FRIDAY AND THEN AGAIN BY
ABOUT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 12:50 AM PSTWinter Weather AdvisoryMTRMarin, Monterey, Napa, San Benito, San Mateo, Santa Clara and 2 more15 hr
Dec 16, 2:10 AM PSTSpecial Marine WarningMTR20 min
Dec 16, 4:21 AM PSTFreeze WatchMTRMarin, Napa, Sonoma10 hr
Dec 16, 4:36 AM PSTSpecial Marine WarningMTR24 min
Dec 16, 4:38 AM PSTSpecial Marine WarningMTR27 min
Dec 16, 6:35 AM PSTMarine Weather StatementMTR5 hr
Dec 16, 7:17 AM PSTSpecial Marine WarningMTR28 min
Dec 16, 7:28 AM PSTSpecial Marine WarningMTR32 min
Dec 16, 8:08 AM PSTSpecial Marine WarningMTR22 min
Dec 16, 8:56 AM PSTSpecial Marine WarningMTR64 min
Dec 16, 11:23 AM PSTSpecial Marine WarningMTR52 min
Dec 16, 12:15 PM PSTSpecial Marine WarningMTR60 min
Dec 16, 2:14 PM PSTFreeze WarningMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 2 more19 hr
Dec 16, 2:20 PM PSTSmall Craft AdvisoryMTR12 hr

Nearby

Frost Advisories in California, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.